Jump to content
Important Survey - Please Participate ×

PLEASE HELP me make decision


[We...]

Recommended Posts

So i found myself in real mess. I took magnesium threonate for 20 days and 5 days ago i went CT. I didnt know it can have same effect as quitting benzo. When i was taking it i felt really mentally calm and it did wonders for me in mental segment of wd. But i quit ct because i ran out of it. After i went ct i got worsening of my original symptoms and whole a lot of new ones and this is terrifying. I got like 15 new physical sx and was housebond for last 5 days. Firstly i didnt connect that to magnesium. Until today when i bought new bottle of magnesium and took one capsule in the morning. Suddenly calmness took over me and mentally i am much better. I got up and left the house first time in 5 days. Energy came back and I lifted my spirits. I then connected the dots and figured out it was Mg causing me wd for last 5 days. I then started to search the BB and online to find out Mg effects the same GABA receptors as benzos and that many ppl had reaction like i did.

My question is: should I now continue to take Mg and try to stabilise on it and then make a slow taper? Or should I just quit it asap and go through wd from it?

If tapering is the way,how should I taper? When to cut and for how much?

Thank you in advance for any advice

Link to comment
Share on other sites

×
×
  • Create New...